Australian Medical Exam Preparation

Discussion AMC MCQ Exam, AMC Clinical exam
HomeHome  FAQFAQ  SearchSearch  RegisterRegister  Log in  

Share | 


Go down 

Points : 37749
Join date : 2014-02-05

PostSubject: Question-47   Thu Feb 13, 2014 7:58 am

Known HTN pt presented with muscle weakness. K 6.5. what could be the cause?

a. Enalapril
b. Amiloride
c. Simvastatin
d. Thiazide
Back to top Go down

Points : 34775
Join date : 2014-06-07
Age : 50
Location : WA

PostSubject: Re: Question-47   Tue Jun 17, 2014 11:27 am

Amiloride is cause of hyperkalemia.Review hyperkalemia management and causes.
Back to top Go down
Masoud Mostafaee

Points : 31682
Join date : 2014-10-02

PostSubject: Re: Question-47   Fri Oct 03, 2014 3:18 am

Back to top Go down

Points : 30977
Join date : 2014-11-03

PostSubject: Re: Question-47   Thu Nov 20, 2014 10:24 am

Back to top Go down
Sponsored content

PostSubject: Re: Question-47   

Back to top Go down
Back to top 
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
Australian Medical Exam Preparation :: AMC MCQ Exam-
Jump to: